# SDR PNSA011102

- Difficulty date: November 1, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 22,713 hours, 23,307 cycles
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 2782174151
- Part serial: 0590
- Condition: Faulty
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

During pre engine start checklist pilot observed several annunciator lghts inop. Maintenance contacted and main annunicator panel changed.
